# SDR KCSA201904181088

- Difficulty date: April 18, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25868
- Aircraft time: 98,479 hours, 18,500 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 960-980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 960 - 980 LBL 35, 2EA FLOOR PANEL MOUNTING HOLES IN CHANNEL HAVE CORROSION IN HOLES AND AROUND HOLES UPPER / LOWER SIDES OF SEAT TRACK
